Faculty and Staff

Email information is followed by @css.edu unless otherwise noted.

Position: Assoc Professor, MTH - Department Chair
Department: Mathematics
Phone: (218) 723-6716
E-Mail: LQson@css.edu

Associate Professor of Mathematics
Ph.D. Montana State University, Bozeman
M.S. Louisiana State University, Baton Rouge
B.A. Concordia College, Moorhead

Position: Instructor, MTH
Department: Mathematics
Phone: (218) 723-6389
E-Mail: DKirk@css.edu
Website: View

Instructor of Mathematics
M.Ed. City University - Educational Technology and Curriculum Design
B.S. NY State University College - Mathematics and Secondary licensure in Mathematics

Position: Professor, MTH
Department: Mathematics
Phone: (218) 723-6461
E-Mail: GRen@css.edu
Website: View

EDUCATION

Ph.D. in mathematics, University of South Carolina, Columbia (1990)
Research Interests: Topology, Functional Analysis and Geometry

M.A. in mathematics, Miami University, Ohio (1985)
 
 

 

TEACHING EXPERIENCE

02-present, Professor of the Mathematics Department, College of St. Scholastica
98-07, Chair of the Mathematics Department
96-02, Associate professor in the Mathematics Department, College of St. Scholastica
90-96, Assistant Professor in the Mathematics Department, College of St. Scholastica
 
SELECTED PUBLICATIONS

Ren, G. "Proof Without Words: Pythagoras for a Clipped Rectangle" & " Pythagoras for a Right Trapezoid", The College Mathematics Journal, Vol. 45, No.3, May 2014

Ren,  G. "One Cut, Two Halves, Three Questions";  Mathematics Teacher,  Vol.103, No.4, November 2009

Ren. G. "Proof Without Words: An Inequality", The College Mathematics Journal, Vol. 40, No.4,  September 2009

Ren, G. "The Pythagorean Theorem and Beyond: A Classification of Shapes of Triangles"; The College Mathematics Journal, Vol. 35, No. 4, 2004

Ren, G. "On Fixed Point Properties"; The Far East Journal of Mathematical Sciences, Vol. 5, No. 1, 2002

Ren, G. "On Spherical Completion of Nonarchimedean Normed Linear Spaces"; The Far East Journal of Mathematical Sciences, Vol. 1, No. 6, 1999

Ren, G. "Proof Without Words: tan (A-B)"; The College Mathematics Journal, Vol. 30, No. 3, 1999

Ren, G. "Geometric Evaluation of a Limit"; The College Mathematics Journal, Vol. 28, No. 3, 1997

Chen, J., Li, L. and Ren, G. "A Note on Order Consistent Topology"; Far East Journal of Mathematical Science, Vol. 4, No. 2, 1996

Ren, G. "Match Geometric Figures with Trigonometric Identities"; Mathematics Teacher, Vol. 88, No. 1, 1995

Ren, G. "A Version of the Banach-Steinhaus Theorem in Nonarchimedean Normed Linear Spaces over Fields of Arbitrary Rank"; Mathematics Journal of Toyama University, Japan, Vol.17, 1994

Ren, G. "A Continuous Extension Theorem in Linearly Ordered Spaces and Related Questions"; Questions and Answers in General Topology; Vol. 11. No. 2. 1993

Ren, G. "A Note on (QxQ)U(IxI)"; Questions and Answers in General Topology, Vol. 10. No. 2. 1992, the Japan Symposium of General Topology, Osaka, Japan

Ren, G. "Nonarchimedean Normed Linear Spaces"; Papers on General Topology and Applications, Annuals of the New York Academy of Science, Vol. 659, 1992



Adjunct faculty